Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Descrizione completa

Salvato in:
Dettagli Bibliografici
Autore principale: American Mathematical Society
Natura: Articolo
Lingua:English
English
Pubblicazione: American Mathematical Society 2010
Soggetti:
Accesso online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Tags: Aggiungi Tag
Nessun Tag, puoi essere il primo ad aggiungerne! !
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt